Top answers from doctors based on your search:
Disclaimer

how long does diarrhea with antibiotics last

A 17-year-old female asked:
Dr. Hirenkumar Italia
14 years experience Urgent Care
Side effects: Depends and differs person to person. Usually few days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Joseph Margheim
12 years experience Emergency Medicine
Get a stool test: Diarrhea after antibiotics isn't uncommon. Often, a probiotic or even just yogurt can help replenish the good bacteria in your gut. However, there i ... Read More
A 67-year-old female asked:
Dr. Jodi Ritsch
27 years experience Family Medicine
Depends: Sometimes the gut flora takes some time to get back on track. Probiotic pills or foods such as yogurt can help restore the flora. If you have watery ... Read More
A 26-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Treatment Failure: I would be very interested to know what the doctor is treating. I know of no common reason to give someone an antibiotic for diarrhea. But in any cas ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Is it infection?: Not all diarrhea is infectious. What are the circumstances under which diarrhea developed (malabsorption, pancreatic maldigestion, food intolerances, ... Read More
A 35-year-old female asked:
Dr. Martin Tamler
33 years experience Physical Medicine and Rehabilitation
C diff: Could be c diff. See a doctor to run the tests to verify or sort out what else it could be.
A 47-year-old female asked:
Dr. Lauren Bickel
Specializes in Family Medicine
Hard to say: C. Diff can definitely recur in a patient who has been treated, but would more likely be persistent not intermittent, so your intermittent diarrhea co ... Read More
A 26-year-old female asked:
Dr. David Hardin
36 years experience Wound care
Finish them: Diarrhea is a common side effect due to killing protective bacteria in the gut however occasionally the diarrhea is serious continue the antibiotic u ... Read More
A 29-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Vomiting: And the runs puts you at risk for dehydration which can be serious if long-lasting. Please see your doctor or go to your emergency room. You MAY nee ... Read More
A female asked:
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Campylobacter: There is some controversy about whether or not to treat campylobacter with antibiotics. Antibiotics do not shorten the course of the illness. Discus ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month